# SDR QXEA2020081100238

- Difficulty date: August 8, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N451QX
- Make and model: Bombdr DHC8402
- Aircraft time: 14,558 hours, 16,018 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4462531
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE DETECTOR GOING OFF. DID NOT STOP UNTIL THE CIRCUIT BREAKER WAS PULLED IAW THE CHECKLIST.  REMOVED FROM SERVICE. VERIFIED CIRCUIT BREAKER RESET AND COMPLIED WITH AN OPS TEST OF SMOKE DETECTOR IAW AMM 26-12-11-710-801.  OPS CHECK GOOD.  NO EVIDENCE OF SMOKE OR FIRE NOTED IN LAV.  NO DEFECT NOTED AS THIS TIME. COULD NOT DUPLICATE. NO PARTS REPLACED. RETURNED TO SERVICE.
